# SDR CALA2017072102314

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 65,541 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CTR LEFT A4 GALLEY CTR TTL 3EA LWR EMER LIGHTS FOUND BROKEN. M/D M1 GALLEY CTR A4 GALLEY CTR TTL 3EA LWR EMER LIGHTS REPLACED & FUNCTIONAL TEST C/O FOUND "STATIS" REF AMM 33-51-05-9 60-802 REV 80.
